| Model Number |
MMT-723NAS |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423); Power Problem (3010); Patient Device Interaction Problem (4001); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error alarm during rewind.Customer reported that the insulin pump stop and starting alarm, no delivery alarm.Customer stated reservoir compartment was cracked.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement test but motor error alarm during prime the basic occlusion test due to protruded drive support disk.Unable to perform the occlusion, prime/a33 and excessive no delivery alarm due to motor error alarm.Motor passed motor test.No failed battery test alert noted during test.Device received with partial broken reservoir tube lip and cracked case display window corner.The p-cap locks into the reservoir compartment properly noted.(b)(4).